# SDR DALA2025102007633

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38689
- Aircraft time: 31,811 hours, 17,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7785936) FLIGHT CREW REPORTS 1L DOOR DIFFICULT TO OPEN AND CLOSE. FOUND GUST LOCK BROKEN. R&R GUST LOCK PIN IN UPPER HOLD OPEN GUIDE ARM REF B737 AMM 52-11. OPS NML.
